# SDR SWIA201128814

- Difficulty date: November 29, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 39,377 hours, 55,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HARD TO OPEN.  (FLT 5362)  REMOVED EXCESSIVE GREASE FROM MAIN CABIN DOOR HANDLE INSIDE MECHANISM, AND LUBED MAIN CABIN DOOR HANDLE LINKAGE.
